Über stationäre Reihen zufälliger Variablen.

А.Я. Хинчин

Matematiceskij sbornik

  • Volume: 40, Issue: 2, page 124-128
  • ISSN: 0368-8666

How to cite


Хинчин, А.Я.. "Über stationäre Reihen zufälliger Variablen.." Matematiceskij sbornik 40.2 124-128. <http://eudml.org/doc/64675>.

author = {Хинчин, А.Я.},
journal = {Matematiceskij sbornik},
keywords = {probability theory, statistics, etc.; probability theory},
language = {ger},
number = {2},
pages = {124-128},
publisher = {Tipogr. Lissnera i Sobko},
title = {Über stationäre Reihen zufälliger Variablen.},
url = {http://eudml.org/doc/64675},
volume = {40},

AU - Хинчин, А.Я.
TI - Über stationäre Reihen zufälliger Variablen.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 40
IS - 2
SP - 124
EP - 128
LA - ger
KW - probability theory, statistics, etc.; probability theory
UR - http://eudml.org/doc/64675
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.